MathSciNet Relay Station
MathSciNet bibliographic data
MR2739435 06F35 (03E72 03G25)
Jun, Young Bae; Kang, Min Su Fuzzy positive implicative ideals of BCK-algebras based on the theory of falling shadows. Comput. Math. Appl. 61 (2011), no. 1, 62–67.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement